I PRIKLADNAYA MATEMATIKA
(FUNDAMENTAL AND APPLIED MATHEMATICS)
2006, VOLUME 12, NUMBER 4, PAGES 21-39
A. T. Asanova
View as HTML View as gif image
We consider a family of two-point boundary-value problems for systems of ordinary differential equations with functional parameters. This family is the result of the reduction of a boundary-value problem with nonlocal condition for a system of second-order quasilinear hyperbolic equations by introduction of additional functions. Using the parametrization method, we establish necessary and sufficient conditions of the unique solvability of the family of two-point boundary-value problems for a linear system in terms of initial data. We also prove sufficient conditions of the unique solvability of the problem considered and propose an algorithm for its solution.
|Main page||Contents of the journal||News||Search|
Last modified: February 17, 2007